| Model Number |
72404301 |
| Medical Device Problem Codes |
Deflation Problem (1149); Inflation Problem (1310); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent surgical intervention to revise the inflatable penile prosthesis (ipp) due to the patient having difficulty with the pump becoming stuck after 3 or 4 times of pressing the bulb.The pump would become stuck before the cylinders are filled, and the patient would have to press the deflation button to return the pump to its normal state.During a procedure, the surgeon attempted to fix the pump but was unsuccessful.The device was not removed at the time of the procedure.There were no patient complications reported.
Additional Manufacturer Narrative
E1 initial reporter phone (b)(6) the device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available, the cause that contributed to the reported event cannot be established.A conclusion code of cause not established was assigned to this investigation.